Your Cart

Your cart is empty

Home  >  Volume 32 (Nov. 2015)

Fuzzification of Some Results on Multigroups by A.M. Ibrahim and J.A.Awolola (pages 119-124)
Sale price: $5.00


Theory of fuzzy multisets is an extension of multisets which handles uncertainty by allowing several membership values. In this paper, we extend some existing results on multigroup and provide new results arising from the definition of multigroup, submultigroup, normal multigroup and factor multigroupto fuzzy multigroup.

Keywords: Multisets, Fuzzy Multisets, Multigroups, Fuzzy Multigroups